# SDR 9JLA201610209211

- Difficulty date: July 28, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N104LW
- Make and model: Cessna 525
- Aircraft serial: 5250806
- Aircraft time: 778 hours, 621 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Housing
- Part number: 99125791
- Part serial: 2785
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAINTENANCE TECH HAD NOTED HYDRAULIC LEAKAGE FROM THE INLET SIDE FITTING OF THE PRESSURE FILTER MANIFOLD.  THE BACKUP RING AND O-RING WAS REPLACED IN AN EFFORT TO STOP LEAKAGE, BUT AFTER A FEW TRIPS THE LEAKAGE REAPPEARED.  A SECOND ATTEMPT TO STOP THE LEAKAGE WAS TRIED BY INSTALLING ANOTHER BACK-UP RING, O-RING AND ELBOW, BUT AGAIN AFTER A SHORT TIME THE LEAK AT THE FILTER HOUSING REAPPEARED.  A NEW FILTER HOUSING WAS INSTALLED.  NO FURTHER LEAKS HAVE BEEN REPORTED.  THE TECH BELIEVES THAT THERE WAS A DEFECT WITH THE SEALING SURFACE OF THE INLET PORT ON THE MANIFOLD.  NO FURTHER LEAKS HAVE BEEN REPORTED
